MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2019, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with high tests results from results obtained of294 and 236mg/dl and low results obtained of 89mg/dl.The expected fasting blood glucose test result range is 120 to 180mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on (b)(6) 2019, a blood test was not performed by the customer and produced test results of 245 and 281mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 02/24/2020, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with high tests results from results obtained of 294 and 236mg/dl and low results obtained of 89mg/dl.The expected fasting blood glucose test result range is 120 to 180mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on (b)(6) 2019, a blood test was not performed by the customer and produced test results of 245 and 281mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 02/24/2020 and open vial date is 12/02/2018.The meter memory was reviewed for previous test result history: result 1:236mg/dl, date: (b)(6) 2019, time:11:05am, fasting.Result 2:294mg/dl, date: (b)(6) 2018, time:11:25am, fasting.Result 3:89mg/dl, date: (b)(6) 2018, time:10:21am, fasting.Result 4:281mg/dl, date: (b)(6) 2019, time:3:14pm, not fasting.Result 5:245mg/dl, date: (b)(6) 201,9 time:3:11pm, not fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01612180 returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 1/09/2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8274110
Report Number1000113657-2019-00061
Device Sequence Number13779691
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2907S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY